MathSciNet Relay Station
MathSciNet bibliographic data
MR2508570 60G50 (60F05 60J55 60K37)
Gärtner, Jürgen; Sun, Rongfeng A quenched limit theorem for the local time of random walks on $\Bbb Z^2$. Stochastic Process. Appl. 119 (2009), no. 4, 1198–1215.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement